Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Free topological groups


Author: B. R. Gelbaum
Journal: Proc. Amer. Math. Soc. 12 (1961), 737-743
MSC: Primary 22.10
MathSciNet review: 0140607
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley, Theory of Lie groups, Princeton, 1946.
  • [1] L. E. Dickson, Modern algebraic theories, New York, 1930.
  • [2] I. Gelfand and G. Šilov, Über verschiedene Methoden der Einführung der Topologie in die Menge der maximalen Ideale eines normierten Ringes, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 25–39 (German, with Russian summary). MR 0004729 (3,52b)
  • [3] M. I. Graev, Free topological groups, Izvestiya Akad. Nauk SSSR. Ser. Mat. 12 (1948), 279–324 (Russian). MR 0025474 (10,11d)
  • [4] J. de Groot and T. Dekker, Free subgroups of the orthogonal group, Compositio Math. 12 (1954), 134–136. MR 0067120 (16,672e)
  • [5] F. Hausdorff, Grundzüge der Mengenlehre, Leipzig, 1914.
  • [6] Shizuo Kakutani, Free topological groups and infinite direct product topological groups, Proc. Imp. Acad. Tokyo 20 (1944), 595–598. MR 0014093 (7,240c)
  • [7] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144 (16,1136c)
  • [8] A. Kurosh, The theory of groups, 2d edition, New York, 1955.
  • [9] Lynn H. Loomis, An introduction to abstract harmonic analysis, D. Van Nostrand Company, Inc., Toronto-New York-London, 1953. MR 0054173 (14,883c)
  • [10] Wilhelm Maak, Fastperiodische Funktionen, Die Grundlehren der Mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Band LXI, Springer-Verlag, Berlin, 1950 (German). MR 0041961 (13,29f)
  • [11] A. A. Markov, O svobodnich topologičeskich gruppach, Izv. Akad. Nauk SSSR. Ser. Mat. vol. 9 (1945) pp. 3-64; Amer. Math. Soc. Translations Series 1, no. 30,1950, pp. 11-88.
  • [12] Tadasi Nakayama, Note on free topological groups, Proc. Imp. Acad. Tokyo 19 (1943), 471–475. MR 0014092 (7,240b)
  • [13] A. Weil, L'intégration dans les groupes topologiques et ses applications, Paris, 1938.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.10

Retrieve articles in all journals with MSC: 22.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0140607-8
PII: S 0002-9939(1961)0140607-8
Article copyright: © Copyright 1961 American Mathematical Society